Annales Academiæ Scientiarum Fennicæ
Volumen 45, 2020, 279-292
Higashi-Hiroshima 739-0144, Japan; yomizuta 'at' hiroshima-u.ac.jp
Hiroshima University, Graduate School of Education,
Department of Mathematics
Higashi-Hiroshima 739-8524, Japan; tshimo 'at' hiroshima-u.ac.jp
Abstract. We study growth properties of spherical means of Sobolev functions for the double phase functional Φp,q(x,t) = tp + (b(x)t)q in the unit ball B of Rn, where 1 < p < q < ∞ and b(·) is a non-negative bounded function on B which is Hölder continuous of order θ ∈ (0,1].
2010 Mathematics Subject Classification: Primary 31B25, 31B15.
Key words: Sobolev functions, spherical mean, double phase functional.
Reference to this article: Y. Mizuta and T. Shimomura: Boundary growth of Sobolev functions for double phase functionals. Ann. Acad. Sci. Fenn. Math. 45 (2020), 279-292.
Full document as PDF file
Copyright © 2020 by Academia Scientiarum Fennica